# SDR HYIA20230203001

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N345CA
- Make and model: Tecnam P2012
- Aircraft serial: 036
- Aircraft time: 787 hours, 912 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION IT WAS FOUND THAT THE ELEVATOR TRIM TAB HAS 4 CRACKED HINGES, 2 CRACKED DOUBLERS, AND 2 MISSING RIVETS IN THE AREA BETWEEN LEFT BL5 & RIGHT BL5.
